# SDR DL757061002

- Difficulty date: December 3, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 63,251 hours, 30,221 cycles
- Engine: Pwa PW2037
- Engine time: 51,246 hours, 23,960 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 51,246 hours, 23,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE DECREASED TO RED BAND.  LEFT ENGINE OIL QTY ZERO.  SHUTDOWN ENGINE PER QRH.  LANDED BDA.  FOUND NR 5 BEARING SCAVENGE LINE AT SCAVENGE PUMP LOOSE.  RESTORED AND WIRE LOCKS OIL LINE.  CARRIED OUT WINDMILL INSPECTION MAIN OIL FILTER AND MCDS CHECKED PER MM 72-00-00-216-49.  NO DEBRIS FOUND.  OIL TANK SERVICED TO FULL.  ENG RUN AND LEAK CHK CARRIED OUT SATIS.  ENGINE COWLINGS SECURED.
